Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2017, Volume 296, Pages 243–251 (Mi tm3773)  

This article is cited in 1 scientific paper (total in 1 paper)

Additive problem with the coefficients of Hecke $L$-functions

I. S. Rezvyakova

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An asymptotic formula is obtained in an additive problem with the coefficients of Hecke $L$-functions. The formula is uniform with respect to the parameters of the problem.

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
This work is supported by the Russian Science Foundation under grant 14-11-00335.


DOI: https://doi.org/10.1134/S0371968517010186

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 296, 234–242

Bibliographic databases:

UDC: 511
Received: June 1, 2016

Citation: I. S. Rezvyakova, “Additive problem with the coefficients of Hecke $L$-functions”, Analytic and combinatorial number theory, Collected papers. On the occasion of the 125th anniversary of the birth of Academician Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklova, 296, MAIK Nauka/Interperiodica, Moscow, 2017, 243–251; Proc. Steklov Inst. Math., 296 (2017), 234–242

Citation in format AMSBIB
\Bibitem{Rez17}
\by I.~S.~Rezvyakova
\paper Additive problem with the coefficients of Hecke $L$-functions
\inbook Analytic and combinatorial number theory
\bookinfo Collected papers. On the occasion of the 125th anniversary of the birth of Academician Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklova
\yr 2017
\vol 296
\pages 243--251
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3773}
\crossref{https://doi.org/10.1134/S0371968517010186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3640786}
\elib{https://elibrary.ru/item.asp?id=28905734}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 296
\pages 234--242
\crossref{https://doi.org/10.1134/S0081543817010187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000400278600018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018900768}


Linking options:
  • http://mi.mathnet.ru/eng/tm3773
  • https://doi.org/10.1134/S0371968517010186
  • http://mi.mathnet.ru/eng/tm/v296/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:208
    Full text:16
    References:19
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021